When I first started my bcp I bled for a month while my body adjusted and then after a a year my pill was switched and the same thing happend again bled for almost a month. I was wondering when I go off my pills to try and concieve if the same thing will happen while my body gets adjusted back to normal?
Posts: 38 | From: Michigan | Registered: Aug 2009
| IP: Logged |
How your body reacts to starting and stopping the pill isn't something that we can predict beforehand. The best you can do, with stopping the pill, is be prepared for erratic menstrual cycles for a while. You may spot, you may have early or late periods, you may have periods that are heavier or lighter than you are used to. There's really nothing you can do to predict or influence that.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.